# SDR SWAA991775

- Difficulty date: October 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N311SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23333
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Part number: 6545866
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND KEEL BEAM CRACKED AT 2 EACH PLACES, 1.5 FEET FROM FWD END AND 3 FEET FROM FWD END AT LT SIDE.  REPAIRED BEAM PER TI-153-009.
